# SDR USAAD99120

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE AFT LOW LEVEL EMERGNCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE AFT LOWER LEVEL EMERGENCY LIGHT BATTERIES.  (M)
